Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the associate and conjugate space for the direct product of Banach spaces


Authors: Nelson Dunford and Robert Schatten
Journal: Trans. Amer. Math. Soc. 59 (1946), 430-436
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1946-0015675-0
MathSciNet review: 0015675
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] F. Hausdorff, Mengenlehre, Göschen, Berlin, 1935.
  • [3] F. J. Murray and John von Neumann, On rings of operators, Ann. of Math. vol. 37 (1936) pp. 116-229. MR 1503275
  • [4] B. J. Pettis, A note on regular Banach spaces, Bull. Amer. Math. Soc. vol. 44 (1938) pp. 420-428. MR 1563761
  • [5] R. Schatten, On the direct product of Banach spaces, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 195-217. MR 0007568 (4:161d)
  • [6] -, On reflexive norms for the direct product of Banach spaces, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 498-506. MR 0009086 (5:99a)
  • [7] S. Saks, Theory of the integral, Warsaw, New York, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1946-0015675-0
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society